Analytic solutions of the two-dimensional transport equation in scrape-off-layer plasmas

S. I. Itoh, M. Yagi, K. Itoh

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Exact analytic solutions of the two-dimensional (2D) heat transport equation in scrape-off-layer (SOL) plasmas are obtained for the plausible heat conductivity models. The temperature and the temperature-gradient dependences of parallel and perpendicular heat conductivities are taken into account as κ= κ⊥0Tα(|∇T|) γ and κ = κ∥0Tβ, respectively. For arbitrary values of α, β and γ, the analytic solutions are found when separation of variables is allowed. The poloidal profile of the heat flow from the core across the separatrix is consistently parametrized. A weak dependence of the global scaling law on this profile is found, which gives a basis on which to use a point model.

Original languageEnglish
Pages (from-to)155-164
Number of pages10
JournalPlasma Physics and Controlled Fusion
Volume38
Issue number2
DOIs
Publication statusPublished - Dec 1 1996

All Science Journal Classification (ASJC) codes

  • Nuclear Energy and Engineering
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Analytic solutions of the two-dimensional transport equation in scrape-off-layer plasmas'. Together they form a unique fingerprint.

Cite this